Schizophrenia.com

Being injected is there a burning sensation?

Hi guys

This is continuing with my suspicion of being injected . I did have lot of fears on that day and after. I walked into company corridors and saw 3-4 people behind me , I remember 5 minutes after that I had a burning sensation and a pinching feeling near my butt region . Do folks who receive an IM injection have a burning sensation and/or pinching feeling immediately after an injection ?

No. My injection is mostly a bruising sensation, like someone struck me with an iron stick. If you had an injection, you should be able to see the mark where it was made via a mirror.

I have no burning sensation. Sometimes it hurts a little but the pain goes very quickly ie in less than a minute .

What does the mark look like ? It’s been 9 days and the marks I see in the gluteal region look more like an Acne ( there is no hole or puncture )

Ok thanks and no pinching sensation ?

I was injected with Haldol for several years, and I never got any burning sensation. I also was injected with Prolixin. No burning sensation there either.

Yes, looks like an acne mark… unfortunately so. :-1:

Oh

And pinching sensation ?

Do u notice any physical signs of an injection like the depot medicine present etc ?

Simple answer- certainly not when the injection is given or soon after. Occasionally after several days I might feel a little restless but not enough to be called full blown akathisia.

Ok that settles it . I did not have a bruising sensation but a pinching sensation at the injection site .

It was a delusion after all .

Thanks so much folks for your kindness.

You will continue to have this delusion until you go back on meds.

3 Likes